# SDR V0XD201406180148

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAS CHANNEL CORRODED.  R & R T CAS CHANNEL IAW SRM 51-42-06.
